See Alike in...

Alike App

Browser

AnxieT

634d

Worried about my health. I feel like my anxiety and depression is affecting my physical health and the stress I feel is impacting my ability to lose weight and feel energetic.. i want to stop being on Medication but think I may always have to be..

Top reply
    • Stefanilove

      633d

      I'm right there with you

    • Stefanilove

      633d

      I'm right there with you

    • MonicaRoze

      634d

      Me toooo

    • MatchaBunn

      634d

      Health management comes with so many feelings and can be an exhausting little hamster wheel to be on. As someone who can get lost in researching my symptoms, I can definitely relate to the stress you’re feeling about how it all work together—stress, chronic conditions, different meds. Your feelings are valid! Take your time to come to terms with changes you may not have foreseen, like taking medications for an extended time. Sometimes we need the extra help, and there’s nothing wrong with that! You have a lot of perseverance and it sounds like you can adapt to find what works for you! Just take your time and work on things as you can, and rest assured you’re not alone!

    • SkylerRose

      634d

      And staying on meds is ok; It doesn't mean you're a failure, or that you can't do anything. And you are correct, anxiety and depression can effect physical health. I'm having side effects myself... My chest hurts so bad, it feels like I'm having a heart attack. I've been under allot of stress for to my situation...

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion